# SDR CA030123003

- Difficulty date: January 24, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 95354H1070
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN)  DESCENDING THROUGH APPROXIMATLY 18000 FT,  HEARD A THUD, LOOKING TO MY LT, NOTICED THAT THE LT SIDE WINDOW HAD NUMUROUS CRACKS.  THERE WERE NO AIR SOUNDS AND THE CABIN PRESSURE WAS NORMAL.  QRH PROCEDURE, ADVISE ATC OF THE SITUATION AND REQUESTED LOWER.  AS THERE DID NOT SEEM TO BE ANY FURTHER DETERIATION OF THE WINDOW,  DID NOT FEEL IT NECESSARY TO DECLAIR AN EMERGENCY, AND MADE A NORMAL APPROACH AND LANDING IN DENVER. R & R LT WINDOW, OPS CHECK & LEAK CHECK GOOD PER AMM.
